BibTeX record journals/apin/FerreiraBSM17

download as .bib file

@article{DBLP:journals/apin/FerreiraBSM17,
  author    = {Leonardo Anjoletto Ferreira and
               Reinaldo A. C. Bianchi and
               Paulo E. Santos and
               Ram{\'{o}}n L{\'{o}}pez de M{\'{a}}ntaras},
  title     = {Answer set programming for non-stationary Markov decision processes},
  journal   = {Appl. Intell.},
  volume    = {47},
  number    = {4},
  pages     = {993--1007},
  year      = {2017},
  url       = {https://doi.org/10.1007/s10489-017-0988-y},
  doi       = {10.1007/s10489-017-0988-y},
  timestamp = {Fri, 11 May 2018 12:42:30 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/apin/FerreiraBSM17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics